MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported there were air gaps 3-4 inches long appearing in the tubing between the pump and the patient.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air gaps, 3-4 inches long, were seen in the tubing of the feeding set.Not patient injury/harm was reported.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trend analysis did not identify a trend within the reported lot, nor for the reported failure mode.One sample was received for evaluation.Visual inspection and function testing performed confirmed the report of air in tubing line.The root cause of this confirmed failure is related to the manufacturing/production process.An investigation has been initiated to determine the root cause and establish and execute an action plan, if necessary.This product failure will continue to be monitored and trended.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11100467
Report Number1282497-2020-09821
Device Sequence Number14399277
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763656
Device Catalogue Number763656
Device Lot Number201500027
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date04/19/2021
Patient Sequence Number1